Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

80

Charles C. Cross and B. F. Finkel
The American Mathematical Monthly
Vol. 4, No. 6/7 (Jun. - Jul., 1897), pp. 176-177
DOI: 10.2307/2970729
Stable URL: http://www.jstor.org/stable/2970729
Page Count: 2
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails